# SDR 97FDEA00585

- Difficulty date: August 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N166FE
- Make and model: Boeing 727-22
- Aircraft serial: 18863
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 652163349
- Condition: Delaminated
- Location: Lt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING O/B MIDFLAP T/E WEDGE DELAMINATED IN SEVERAL AREAS FROM 17 TO 141 FROM I/B END.  *S/D*  REMOVED AND REPLACED LEFT WING OUTBOARD MIDFLAP IAW FED-EX M/M 27-51-11.
